# SDR MALA040591

- Difficulty date: September 10, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 18,889 hours, 20,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330131
- Part serial: 1266
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY POWER SUPPLY P/N 3301-51, S/N 1266 FAILED SCHEDULED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY ASSEMBLY AFTER CAPACITY CHECK FAILED.  P/N 3301-31.  UNIT PASSES CMM TESTS.  A/C RETURNEDTO SERVICE 9/15/04.
